EconPapers    
Economics at your fingertips  
 

Travelling wavefronts of a generalized Fisher equation with spatio-temporal delay

Chunhua Jin, Jingxue Yin and Yifu Wang

Chaos, Solitons & Fractals, 2009, vol. 39, issue 2, 599-609

Abstract: We discuss a generalized Fisher equation with a convolution term which introduces a time-delay in the nonlinearity. Special attention is paid to the existence and the asymptotic behavior of travelling wavefronts connecting two uniform steady states.

Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077907001919
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:39:y:2009:i:2:p:599-609

DOI: 10.1016/j.chaos.2007.01.078

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:39:y:2009:i:2:p:599-609